I am on 150 mg of nuvigil once a day. Do you think I should ask my doctor for a higher dose? I'm so tired of battleing this excessive sleepiness. At first the nuvigil worked great but now it dosnt seem to last. Any comments would be welcome. Thank you
ABSOLUTELY! Have you had a sleep study? You don't mention why you are taking it. It also may be beneficial to take it in combination with another amphetamine that is a shorter acting type drug. I would also suggest if you are not seeing one now, to see a sleep neurologist. After being diagnosed w CFS & Fibromyalgia for over 15 years (both of which cause excessive fatigue) I saw a Sleep Neurologist and discovered I have a very rare form of narcolepsy. There are many options for you. Best of luck & God Bless You.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Apr 2010 • 4 answers
Posted 8 Apr 2011 • 2 answers
Posted 15 Mar 2013 • 3 answers
Posted 28 Mar 2013 • 4 answers
Posted 27 Feb 2014 • 3 answers